# SDR GTIA2024112238539

- Difficulty date: November 20, 2024
- Submitted: November 23, 2024
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 45,204 hours, 20,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 914357
- Condition: Faulty
- Location: Zone 200
- Part time: 1,831 hours, 896 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERICE CHECK FOUND 10WL EPSU BATTERY FAILURE-R&R 10WL EPSU BATTERY IAW AMM 33-51-38-000/400-002-A. OPS TEST NORMAL. OK FOR SERVICE.
